# SDR DALA2025062004631

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 99,463 hours, 42,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 F/A'S HAVE ISSUE ARMING THE 1L DOOR. CORRECTIVE ACTION: FOUND GIRT BAR DETACHED. REATTACHED SAME. DOOR NOW ARMS - SYS CKS GOOD PER B757 AMM 25-66. (5693032)
